Reply To: Krystexxa Experience

#1780
John Temple
Participant


Thanks Keith. You may have just saved me some money.

My doctor told me that I Could never repeat the Krystexxa treatments. It’s once and never again. And, the treatments would over if I missed an infusion, dropped out or developed a rash. Rash, he said, was the biggest side effect which is why one must take both Allegra and Benadryl. The infusion center told me that others left the program because one wouldn’t follow the treatment protocol, one said it wasn’t working and dropped out and another developed a rash. It was several months before I saw any change in the Tophi. My only side effect was severe gout pain in one big toe every couple of weeks. The pain always occurred a few days before the next infusion.

The Tophi are pretty much gone. I don’t know why I am having some gout pain in my big toe right now if my UA levels are so low. It’s not bad, but it’s there and affects walking. It has to be bad, tho, before I will take a colchicine.